MathSciNet Relay Station
MathSciNet bibliographic data
MR1870959 (2003a:35093) 35K55 (53C44 58E20)
Bertsch, Michiel; Dal Passo, Roberta; van der Hout, Rein Nonuniqueness for the heat flow of harmonic maps on the disk. Arch. Ration. Mech. Anal. 161 (2002), no. 2, 93–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement